lnu.sePublikasjoner
Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Changes of variables in modulation and Wiener amalgam spaces
Imperial College London, UK.
Nagoya University, Japan.
Linnéuniversitetet, Fakultetsnämnden för naturvetenskap och teknik, Institutionen för datavetenskap, fysik och matematik, DFM. (Matematisk modellering)ORCID-id: 0000-0003-1921-8168
Osaka University, Japan.
2011 (engelsk)Inngår i: Mathematische Nachrichten, ISSN 0025-584X, E-ISSN 1522-2616, Vol. 284, nr 16, s. 2078-2092Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

In this paper various properties of global and local changes of variables as well as properties of canonical transforms are investigated on modulation and Wiener amalgam spaces. We establish several relations among localisations of such spaces and, as a consequence, we obtain several versions of local and global Beurling–Helson type theorems. We also establish a number of positive results such as local boundedness of canonical transforms on modulation spaces, properties of homogeneous changes of variables, and local continuity of Fourier integral operators on FLq. Finally, counterparts of these results are discussed for spaces on the torus.

sted, utgiver, år, opplag, sider
Weinheim: Wiley-VCH Verlagsgesellschaft, 2011. Vol. 284, nr 16, s. 2078-2092
Emneord [en]
Modulation spaces, Wiener amalgam spaces, Wiener type spaces, changes of variables, Beurling– Helson’s theorem, Fourier integral operators, function spaces on torus
HSV kategori
Forskningsprogram
Naturvetenskap, Matematik
Identifikatorer
URN: urn:nbn:se:lnu:diva-6877DOI: 10.1002/mana.200910199Scopus ID: 2-s2.0-80053582374OAI: oai:DiVA.org:lnu-6877DiVA, id: diva2:331607
Prosjekter
Matematisk modelleringTilgjengelig fra: 2010-07-23 Laget: 2010-07-23 Sist oppdatert: 2017-12-12bibliografisk kontrollert

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fulltekstScopus

Personposter BETA

Toft, Joachim

Søk i DiVA

Av forfatter/redaktør
Toft, Joachim
Av organisasjonen
I samme tidsskrift
Mathematische Nachrichten

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 163 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf